# SDR 9806729859

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTING REMAINED ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN THE 'OFF' POSITION.  MAINTENANCE RECONNECTED CONNECTOR AT FORWARD SERVICE DOOR BATTERY PACK.  OPERATIONAL CHECK NORMAL.
